# SDR AALA201712269005

- Difficulty date: December 10, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 221EF BETWEEN FR 20 TO FR 24 AT LEFT BUTTLINE Y254 TO LEFT BUTTLINE Y1292. REPLACED FLOOR PANEL 221EF BETWEEN FR 20 TO FR 24 AT LEFT BUTTLINE Y254 TO LEFT BUTTLINE Y1292 PER SRM 53-02-00-101, SUPPLEMENTAL INFORMATION AND IRM 9701 REVISION G.
